Alert archive / Wisconsin / Marine Weather Statements in 2007
Marine Weather Statement 13, NWS Green Bay, WI
NWS Green Bay, WI issued this marine weather statement at May 31, 2007, 2:12 PM CDT. It was in force for 93 min.
The area
The outline as issued.
The facts
- Issued
- May 31, 2007, 2:12 PM CDT (19:12 UTC)
- Expired
- May 31, 2007, 3:45 PM CDT
- In force
- 93 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
The radar
The Green Bay radar (KGRB), 43 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.2 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 1192 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS73 KGRB 311914 MWSGRB MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 212 PM CDT THU MAY 31 2007 LMZ521-522-312045- /O.NEW.KGRB.MA.S.0013.070531T1912Z-070531T2045Z/ 212 PM CDT THU MAY 31 2007 ...THUNDERSTORMS WILL PRODUCE GUSTY WINDS OVER THE SOUTHERN BAY... AT 207 PM...DOPPLER RADAR INDICATED THUNDERSTORMS...PRODUCING WINDS UP TO 34 KNOTS WEST OF A LINE FROM PESHTIGO TO DYCKESVILLE... MOVING NORTHEAST AT 15 MPH. THE THUNDERSTORMS WILL AFFECT THE SOUTHERN BAY OF GREEN BAY UNTIL ABOUT 330 PM. MARINERS CAN EXPECT GUSTY WINDS UP TO 34 KNOTS...LOCALLY HIGHER WAVES...AND LIGHTNING STRIKES. BOATERS SHOULD CONSIDER SEEKING SAFE HARBOR UNTIL THESE STORMS PASS. LAT...LON 4504 8800 4401 8795 4449 8755 4542 8731 $$ RDM
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this marine weather statement went out at May 31, 2:45 AM CDT, 11 hours 27 minutes earlier.
Area forecast discussion, May 31, 2:45 AM CDT, 11 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 245 AM CDT THU MAY 31 2007 .SHORT TERM...TODAY/TONIGHT/FRIDAY. PLUME OF HIGHER PW WORKING EWD OVER THE REGION TODAY WILL INTERACT WITH AFTERNOON DIURNAL HEATING TO INCREASE PCPN COVERAGE OVER THE FCST AREA TODAY. MAIN BAND OF CONVECTION ALONG AND JUST AHEAD OF A WEAKENING COLD FRONT JUST WEST OF WI...AND IS DECREASING IN INTENSITY EARLYT THIS AM. GIVEN OUTCOME OF THE LAST FEW DAYS WITH RESPECT TO AFTERNOON DEVELOPMENT WITH FAIR INSTABILITY...EXPECT SHRA/S WITH ISOLD TSRA TO BECOME MORE NUMEROUS FOR A PART OF THE DAY. CHALLENGE WITH THIS FCST IS THE DIMINISHING PCPN TREND IN THE EVENING. DRIER SURFACE DEWPOINT AIR WORKING INTO WRN WI TNT AFTER FROPA...WITH MID LEVEL DRYING PROGGED BY ALL MODELS TO WORK OVER THE AREA TNT. WEAK MID LEVEL RIDGING TNT WILL EVENTUALLY END ANY PCPN BUT WILL LINGER SOME PCPN INTO THE EVENING HOURS AS LONG AS PLUME OF HIGHER PW LINGERS OVER EASTERN WI THIS EVENING AS PER WV SAT TRENDS. WITH THE LIGHT WINDS OVERNIGHT...POTENTIAL FOR A BIT MORE FOG DEVELOPMENT DEPENDING ON ANY CLEARING TREND. FOR FRIDAY...MID LEVEL RIDGING WILL BE THE MAIN FEATURE FOR THE MORNING HORUS AND PERHAPS INTO THE AFTERNOON. RETURN SRLY FLOW DEVELOPS FOR THE AFTERNOON AS THE UPPER LOW TO THE WEST APPROACHES. AFTERNOON DIURNAL CONVECTION BACK ON THE TABLE WITH PROGS PROVIDING FAIR INSTABILITY AGAIN. GUID AND FCST TEMPS OVERALL OK...LITTLE ADJUSTMENT NEEDED AT THIS TIME. .LONG TERM...FRIDAY NIGHT THROUGH MONDAY NIGHT. THE MAJOR WEATHER FEATURES DURING THIS PART OF THE FORECAST ARE A CLOSED UPPER CIRCULATION AND SURFACE LOW THAT WILL MOVE FROM THE NORTHERN PLAINS INTO THE WESTERN GREAT LAKES REGION. THE UPPER CIRCULATION IS EXPECTED TO WEAKEN AND BECOME AN OPEN WAVE DURING THE EARLY PART OF NEXT WEEK. PRECIPITATION CHANCES SHOULD INCREASE FRIDAY NIGHT AS SOUTHEAST FLOW AHEAD OF THE APPROACHING SYSTEM BRINGS INCREASING MOISTURE TO THE REGION. HAVE KEPT AT LEAST CHANCE POPS IN THE FORECAST THROUGH MONDAY AS THE SYSTEM SLOWLY MAKES ITS WAY ACROSS THE REGION. LOWERED POPS A LITTLE BIT ON SATURDAY NIGHT AS MODELS BRING A DRY SLOT INTO THE STATE. HAVE NOT DEALT WITH THIS SYSTEM ON PREVIOUS SHIFTS...SO HAVE HEDGED A BIT UNTIL I HAVE A BETTER IDEA OF HOW WELL THE MODELS ARE HANDLING IT. .AVIATION...EXPECT WIDESPREAD MVFR CIGS/VSBYS TO SPREAD OVER THE REGION WITH SHRA ACTIVITY...WITH ISOLD IFR VSBYS DUE TO TSRA/S. FOR TNT...IF THERE IS SIGNIFICANT CLEARING IN CLOUDS THIS EVENING...THERE IS THE POTENTIAL FOR IFR/LIFR CONDITIONS DUE TO FOG LATE TONIGHT. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TDH/MG WEATHER.GOV/GREENBAY
Hazardous weather outlook, May 31, 11:45 AM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1145 AM CDT THU MAY 31 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-011645- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 1145 AM CDT THU MAY 31 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS SHOULD END LATER THIS AFTERNOON OR EARLY THIS EVENING. SEVERE THUNDERSTORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH THE UPCOMING WEEKEND AS A SLOW MOVING AREA OF LOW PRESSURE GRADUALLY DRIFTS OVER THE GREAT LAKES REGION. WHILE SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME...LOCALLY HEAVY RAINFALL IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TO BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-564-011645- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 1145 AM CDT THU MAY 31 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY THIS EVENING. SEVERE THUNDERSTORMS ARE NOT EXPECTED... ALTHOUGH THE STRONGER STORMS MAY PRODUCE FREQUENT CLOUD TO WATER LIGHTNING STRIKES AND BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH THE UPCOMING WEEKEND AS A SLOW MOVING AREA OF LOW PRESSURE GRADUALLY DRIFTS OVER THE GREAT LAKES REGION. ECKBERG WEATHER.GOV/GREENBAY
Nearby
Marine Weather Statements in Wisconsin, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.